Bernstein’s inequality and the resolution of spaces of analytic functions

Charles Fefferman, Raghavan Narasimhan

Research output: Contribution to journalArticle

9 Scopus citations
Original languageEnglish (US)
Pages (from-to)77-98
Number of pages22
JournalDuke Mathematical Journal
Volume81
Issue number1
DOIs
StatePublished - Jun 17 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bernstein’s inequality and the resolution of spaces of analytic functions'. Together they form a unique fingerprint.

  • Cite this